# SDR COMA0560832

- Difficulty date: January 27, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 16,574 hours, 14,076 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Condition: Overserviced
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5018 - DURING CLIMB-OUT OF CVG RECEIVED A LEFT ENGINE HIGH OIL TEMPERATURE INDICATION, FLIGHT RETURNED TO THE FIELD.  FOUND ENGINE OVERSERVICED, SERVICED THE LEFT ENGINE TO PROPER LIMITS.
